# SDR DHL9872423C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 CARGO DOOR FRAME CRACKED AT BS 990 FRAME BETWEEN STR 26R AND STR 27R.  REMOVED FASTENERS, CUT OUT DAMAGED SECTION AND INSTALLED REPAIR DOUBLER PER S/B 53A0199, 5 X 12.  N/R 3458.
